MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN

ABBOTT GERMANY ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN
Catalog Number 02K45-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no additional patient information provided.
 
Event or Problem Description
The customer reported a false elevated ca125 initial result of 53.4 u/ml, when processing on the architect i2000sr.Another tube from the same sample generated a result of 14.3 u/ml.The sample was retested again and yielded results of 55.2 u/ml and 51.6 u/ml.A second sample was drawn and yielded results of 42.1 u/ml and 25.9 u/ml.Results from another architect gave a result of 28 u/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of the customer issue included a review of complaint activity, tracking and trending review, a review of field data, and a review of labeling.Review of complaint activitiy determined there was normal complaint activity for the likely cause lot 92014m800.Tracking and trending report review for the architect ca 125 assay determined that there were no related adverse or non-statistical trends.Using worldwide field data, the performance of reagent lot 92014m800 was evaluated and median result was within the established control limits, therefore no unusual reagent lot performance was identified.Review of the device history was performed and no issues were identified.Labeling was reviewed and found to be adequate.No systemic issue or deficiency of the architect ca 125 ii assay was identified.

Brand Name
ARCHITECT CA 125 II
Common Device Name
OC 125 DEFINED ANTIGEN
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8296473
Report Number3002809144-2019-00035
Device Sequence Number2462761
Product Code LTK
UDI-Device Identifier00380740145378
UDI-Public00380740145378
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2019
Device Catalogue Number02K45-29
Device Lot Number92014M800
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer02/13/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-02; ARCHITECT I2000SR, LIST 03M74-02; SERIAL (B)(4); SERIAL (B)(4)